# SDR HEEA967306

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 3881005
- Condition: Worn
- Location: Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WORN INTERNAL DRIVE SPLINES.
